Warning Regarding Aromatise Enzyme Inhibitors.


#1

Hello folks.

I thought i would just make a post warning the risks of using Aromatise Inhibitors to alleviate some of the symptoms of PFS.

In August 2015 i was experimenting with small doses of Arimidex and Aromasin. I found that my libido would return from one dosage then it would fade away. I tried many dosing protocols and ended up taking too much Aromasin. I lowered my Estradiol too far and suffered the effects of estradiol deprivation for a short period of time. About a week after cessation of aromasin i suddenly crashed again and all hell broke loose.

Over the next 6 months i started rapidly degenerating with numerous new physical, neurological and sexual symptoms. The connective tissue all over my body lost all tensile strength and i can no longer bend any joint without risk of injury. My small and large intestine totally lost peristalsis and i was forced to go on a liquid diet to prevent a blockage. My brainfog became so bad that i now feel like i am in a video game. My vision is now blurry and grainy with flashes and floaters. As of last week my stomach has now shut down on me and i am living off pure liquids to prevent vomitting. My dick and libido are totally gone but those are the least of my worries.

It has been 12 months now since i stopped the Aromatise Inhibitors and things are only getting worse. I had bloodwork done and everything was in the range including estradiol! I even tried estradiol creams and took my e2 over range with no effect. Just like how DHT cream and TRT had no effects on my PFS.

I do not know what to make of this situation, but it seems that i have induced another systemic hormone problem on an estrogen pathway. It seems my body is just too sensitive to go inhibiting enzymes.

I am sure most will think this is a post by some crazy hypochondriac but i hope i can at least stop one person from going down the bad road of self experimentation. My life is now over and i require daily care to live. I lost my business and independence and i do not want the same to happen to anyone else.

Tread carefully friends. Stay away from ANY enzyme inhibitor.


poor skin sensitivity
#2

#3

Hey douglasmich,

How are you doing man? I noticed you have not been on here in a very long time. I just wanted to check in and see how things are going for you. AI’s are that bad eh? hmmm… I was thinking of trying some and seeing what happens. I honestly have no idea what to do anymore with this goddam disease. Fawk…


#4

This is very HORROR WTF :disappointed_relieved::disappointed_relieved::disappointed_relieved:


#5

He committed suicide…


#6

:disappointed::disappointed::disappointed:


#7

I have what he had. Do you understand now?


#8

Yes. I could have the same thing, or both: the substance I have taken is both an aromatase inhibitor and an 5 alpha reductase antiandrogen that seems incredible.


#9

Holyhead, how can you know he committed suicide?..


#10

It was widely reported here and at solvepfs…He killed himself last year I believe and I also believe the user konflict did the same as he was on the verge of it with similar physical problems and disappeared from the forums…

Several members have taken their own lives and I would say there are quite a few that we don’t know about it who quit posting that did the same.


#11

we haven’t seen konflict since?


#12

Yeah Konflict had not been back in a very long time to solve…He was a frequent user…Some folks there who knew douglasmitch posted his obituary there best I remember…Konflict I have no idea but could only assume it’s likely given his state and then dissapperance…


#13

This is really sad to read about. Stark reminder of why people need to do research and tread very carefully when considering the use of cancer medication to treat PFS. Even estrogen regulators like Clomiphene and TRT should be carefully considered.


#14

Which is what finasteride is…A cancer medication that when used they noticed hair thickened…So they just cut the mg down and said lets prescribe this to the millions of men who are balding!! What could go wrong?? The hair growth is a “side effect” of the intended use…


#15

Perhaps @Wlan also committed suicide.
He is very similar to me, from alpha lipoic acid


#16

I think that this syndrome is not so known from people as it should be. The fact we have sexual problems don’t help us to say what really is happening in an open way. It’s not easy to say we suffer of d.e. This is my point of view.


#17

Yes Andrea, concordo…


#18

Dear Kitsunebi88,

No I didn’t commit suicide. It’s been like 7 years since I last visited this forum. I am sorry to inform you that my erectil condition didn’t improve. But my mood, foggy brain functions etc turned back to normal. I don’t feel old for like 6 years.

But I noticed one thing. If I don’t masturbate for a few days, I can get normal and thick erections.

My advices to you:
1- Never masturbate
2- Never watch porn
3- Eat healthy food
4- Have long walks every day, at least 45 minutes
5- Use cialis

Don’t think about committing suicide. It never came to my mind , not even a bit. Cheer up.


#19

Hey welcome back, did dostinex really help you? Thanks


#20

Hi @wlan! Do you know that I made you unlock? Welcome back to us! :slightly_smiling_face::slightly_smiling_face::slightly_smiling_face: I’m happy! I wanted to hear from you so much because you and I have the same problem not from Finasteride, with identical problem and I wanted to hear from you. I’m sorry you did not solve all… write me in private.